# SDR 95FDEA01510

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19855
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Broken
- Location: Nr 2 Spoiler
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FL 290, A/C LOST SYS A-HYD, NO APPARENT REASON.  FOUND NR 2 SPOILER PRESS LINE BROKE.  REMOVED AND REPLACED PRESS LINE, REMOVED CASE DRAIN FILTERS AND PRESS FILTERS, NO CONTAMINATION FOUND.  INSTALLED NEW CASE DRAIN FILTERS PER MM 29-11-41, PRESS FILTERS PER MM 29-22-62, SERVICED HYD SYS PER MM 12-12-00, NO LEAK FOUND AND OK FOR SERVICE.
